ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2017.2.6510

On Some Problems in the Theory of Functions

Korobeinik Yu. F.
Vladikavkaz Mathematical Journal 2017. Vol. 19. Issue 2.
Abstract:
The paper devoted the memory of the outstanding Russian mathematician A. F. Leont'ev (1917-1987) consists of three sections. In 1 the author sets  one probably new hypothesis concerning the well known Riemann's Zeta Function \(\zeta(z)\) and proves with the helps of this hypothesis that all zeros of \(\zeta(z)\) are simple and lie only on the real axis and on the line Re\(z=1/2\). In 2 the formulation of one theorem on convex functions from the first part of the monography of Hayman W. K. and Kennedy P. B. a bit is slightly corrected. In the last section the author express his gratitude to some  mathematicians (especially to A. F. Leont'ev who supported him throughout his comparatively long scientific career.
Keywords: Riemann's Zeta Function and its zeros, convex functions and its derivatives.
Language: Russian Download the full text  
For citation: Korobeinik Yu. F. On Some Problems in the Theory of Functions. Vladikavkazskij matematicheskij zhurnal [Vladikavkaz Math. J.], vol. 19, no. 1, pp. 73-77. DOI 10.23671/VNC.2017.2.6510
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт